# SDR C2XA09SH010

- Difficulty date: January 19, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 11,371 hours, 6,285 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 17696514
- Part serial: 653306
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE OXYGEN CYLINDER HAS BROKEN KNOB.   R&R AFT OXYGEN BOTTLE IAW EMB 145 XR AMM 35-30-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
